Paper «Semipermutability in generalised soluble groups» published in Bull. Austral. Math. Soc.

The following paper has been published:
El siguiente artículo ha sido publicado:
El següent article ha sigut publicat:

A. Ballester-Bolinches, J. C. Beidleman, R. Ialenti.
Generalised mutually permutable products and saturated formations.
Bull. Austral. Math. Soc., 95(2):219-227, 2017.

doi: 10.1017/S0004972716000885


Some classes of finitely generated hyperabelian groups defined in terms of semipermutability and S-semipermutability are studied in the paper. The classification of finitely generated hyperabelian groups all of whose finite quotients are PST-groups recently obtained by Robinson is behind our results. An alternative proof of such a classification is also included in the paper.

2020 Mathematics Subject Classification: 20E15, 20D40.

Keywords: generalised soluble groups, permutability, S-semipermutability.